# SDR DALA201910316311

- Difficulty date: October 29, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 123,933 hours, 17,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 5A TO 20B ARE INOPERATIVE. REPAIRED WIRE SPLICE AT SEAT 16B AND REPLACED BATTERY PACK CHARGER ABOVE CEILING PANEL. SYSTEM OPEARATION IS NORMAL.
